# SDR SWAA041563

- Difficulty date: June 3, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 29,792 hours, 25,496 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 6546434
- Condition: Separated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD AFT FLAP T/E, SEPARATED.  REPAIRED LT OUTBOARD AFT T/E FLAP PER SRM.
